it breaking/crushing. Any ideas or suggestions?
First I would like to say that I am with you in spirit as you go through this ordeal. My thoughts and prayers are with you. I am on Lamictal as well and have been for 8 weeks or so. I question why your doctor would have you cut your mood stabilizer in half w/out compensating with something else. Perhaps this problem is not one best understood by a man if so I stand aside. I know that relative to other mood stabilizers Lamictal has more of an antidepressant effect (at least according to my psych). Perhaps this is what you is causing the problem. At the risk of stating that which you are well aware there are other stabilizers out there; lithium, depakote come to mind. Perhaps one of these combined with a good antidepressant would address your needs? Again to risk the obvious, considering the apparent severity of what you are feeling I know I would be contacting my psych ASAP. You are the living Body -|- I offer you drink.
I bought a pill cutter on line and this is great for cutting pills without crushing them. You lay pill in a dip and pull down, and a very sharp blade cuts the pill. I was able to cut pills into very small pieces when I was withdrawing from Effexor. I highly recommend this method. It was a great help to me. Would not have been able to decrease in small increments without the pill cutter.
I bought a pill cutter at Walgreens and it works great. If I recall, it was
$5-6... not outrageously overpriced for a piece of plastic. I have to cut my amitriptyline in half now that the doc has raised my dose. You just have to make sure the pill is seated firmly in the little v-shaped groove or it will cut it crooked.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 4 answers
Posted 17 Jan 2010 • 1 answer
Posted 22 Jan 2011 • 2 answers
Posted 11 Mar 2012 • 5 answers
Posted 25 Apr 2015 • 5 answers